International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 1101-1107

On π-s-images of metric spaces

Zhaowen Li

Department of Information, Hunan Business College, Changsha 410205, Hunan, China

Received 6 June 2004; Revised 24 November 2004

Copyright © 2005 Zhaowen Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish the characterizations of metric spaces under compact-covering (resp., pseudo-sequence-covering, sequence-covering) π-s-maps by means of cfp-covers (resp., sfp-covers, cs-covers) and σ-strong networks.